Translator Disclaimer
April 2019 Bundles of generalized theta functions over abelian surfaces
Dragos Oprea
Kyoto J. Math. 59(1): 125-166 (April 2019). DOI: 10.1215/21562261-2018-0004

Abstract

We study the Verlinde bundles of generalized theta functions constructed from moduli spaces of sheaves over abelian surfaces. In degree 0, the splitting type of these bundles is expressed in terms of indecomposable semihomogeneous factors. Furthermore, Fourier–Mukai symmetries of the Verlinde bundles are found consistently with strange duality. Along the way, a transformation formula for the theta bundles is derived, extending a theorem of Drézet–Narasimhan from curves to abelian surfaces.

Citation

Download Citation

Dragos Oprea. "Bundles of generalized theta functions over abelian surfaces." Kyoto J. Math. 59 (1) 125 - 166, April 2019. https://doi.org/10.1215/21562261-2018-0004

Information

Received: 13 October 2016; Revised: 28 December 2016; Accepted: 28 December 2016; Published: April 2019
First available in Project Euclid: 20 October 2018

zbMATH: 07081624
MathSciNet: MR3934625
Digital Object Identifier: 10.1215/21562261-2018-0004

Subjects:
Primary: 14J60
Secondary: 14D20, 14K99

Rights: Copyright © 2019 Kyoto University

JOURNAL ARTICLE
42 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.59 • No. 1 • April 2019
Back to Top